Alert archive / Florida / River Flood Warnings in 2014
River Flood Warning 22, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Mar 30, 2014, 9:28 AM CDT for Walton County, Florida. It took effect at Apr 2, 2014, 7:00 PM CDT. It was in force for 63 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2014, 9:28 AM CDT (14:28 UTC)
- In effect from
- Apr 2, 2014, 7:00 PM CDT
- Expired
- Apr 5, 2014, 9:42 AM CDT
- In force
- 63 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Walton County, FL
The radar
The Eglin Afb radar (KEVX), 4 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Choctawhatchee River near Bruce-Ebro (SR 20) (BRUF1). The gauge peaked at 13.40 ft at Apr 4, 2014, 12:00 AM CDT.
- Action stage
- 11 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02366500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
224 WGUS42 KTAE 301428 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1028 AM EDT SUN MAR 30 2014 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-311428- /O.NEW.KTAE.FL.W.0022.140403T1500Z-000000T0000Z/ /BRUF1.1.ER.140403T1500Z.140404T1200Z.000000T0000Z.NO/ 928 AM CDT SUN MAR 30 2014 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM THURSDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM SUNDAY THE STAGE WAS 10.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 13.4 FEET BY FRIDAY EARLY AFTERNOON. * IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF... SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING. LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO FLOODING. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
11 follow-up statements
703 WGUS82 KTAE 310058 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 858 PM EDT SUN MAR 30 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON COUNTIES CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC059-133-010058- /O.EXT.KTAE.FL.W.0021.140401T0800Z-140403T1200Z/ /CARF1.1.ER.140401T0800Z.140402T0000Z.140403T0600Z.NO/ 758 PM CDT SUN MAR 30 2014 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90). * FROM LATE MONDAY NIGHT TO THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM SUNDAY THE STAGE WAS 10.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 12.5 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. * IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$ FLC131-010058- /O.EXT.KTAE.FL.W.0022.140403T0900Z-000000T0000Z/ /BRUF1.1.ER.140403T0900Z.140404T1200Z.000000T0000Z.NO/ 758 PM CDT SUN MAR 30 2014 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM LATE WEDNESDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM SUNDAY THE STAGE WAS 10.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 13.6 FEET BY FRIDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE RIVER NEAR BRUCE. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
861 WGUS82 KTAE 311412 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1012 AM EDT MON MAR 31 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC059-133-011412- /O.EXT.KTAE.FL.W.0021.140401T0600Z-140403T0900Z/ /CARF1.1.ER.140401T0600Z.140402T0600Z.140403T0300Z.NO/ 912 AM CDT MON MAR 31 2014 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90). * FROM LATE TONIGHT TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:01 AM MONDAY THE STAGE WAS 11.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 12.5 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT. * IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$ FLC131-011412- /O.CON.KTAE.FL.W.0022.140403T0900Z-000000T0000Z/ /BRUF1.1.ER.140403T0900Z.140404T0600Z.000000T0000Z.NO/ 912 AM CDT MON MAR 31 2014 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM LATE WEDNESDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:01 AM MONDAY THE STAGE WAS 10.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 13.5 FEET BY FRIDAY EARLY AFTERNOON. * IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE RIVER NEAR BRUCE. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
454 WGUS82 KTAE 011255 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 855 AM EDT TUE APR 1 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON COUNTIES CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC059-133-021255- /O.EXT.KTAE.FL.W.0021.000000T0000Z-140403T0300Z/ /CARF1.1.ER.140331T2220Z.140401T1800Z.140402T2100Z.NO/ 755 AM CDT TUE APR 1 2014 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90). * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:01 AM TUESDAY THE STAGE WAS 12.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.4 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON. * IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$ FLC131-021254- /O.EXT.KTAE.FL.W.0022.140403T0300Z-000000T0000Z/ /BRUF1.1.ER.140403T0300Z.140404T1200Z.000000T0000Z.NO/ 755 AM CDT TUE APR 1 2014 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM WEDNESDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM TUESDAY THE STAGE WAS 11.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND CONTINUE TO RISE TO NEAR 13.6 FEET BY FRIDAY MORNING. * IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE RIVER NEAR BRUCE. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
031 WGUS82 KTAE 020117 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 917 PM EDT TUE APR 1 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON COUNTIES CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC059-133-030117- /O.EXT.KTAE.FL.W.0021.000000T0000Z-140403T0600Z/ /CARF1.1.ER.140331T2220Z.140401T2100Z.140403T0000Z.NO/ 817 PM CDT TUE APR 1 2014 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90). * AT 7:01 PM TUESDAY THE STAGE WAS 12.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EVENING. * IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$ FLC131-030117- /O.EXT.KTAE.FL.W.0022.140403T0000Z-140406T1800Z/ /BRUF1.1.ER.140403T0000Z.140404T0000Z.140406T1200Z.NO/ 817 PM CDT TUE APR 1 2014 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * AT 8:00 PM TUESDAY THE STAGE WAS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO NEAR 13.6 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING. * IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWHATCHEE RIVER NEAR BRUCE. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
613 WGUS82 KTAE 021356 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 956 AM EDT WED APR 2 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC059-133-030900- /O.EXT.KTAE.FL.W.0021.000000T0000Z-140403T0900Z/ /CARF1.1.ER.140331T2220Z.140401T2100Z.140403T0300Z.NO/ 856 AM CDT WED APR 2 2014 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90). * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:01 AM WEDNESDAY THE STAGE WAS 12.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$ FLC131-031355- /O.CON.KTAE.FL.W.0022.140403T0000Z-140406T1800Z/ /BRUF1.1.ER.140403T0000Z.140404T1200Z.140406T1200Z.NO/ 856 AM CDT WED APR 2 2014 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM THIS EVENING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:01 AM WEDNESDAY THE STAGE WAS 12.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 13.7 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING. * IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE RIVER NEAR BRUCE. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
892 WGUS82 KTAE 030113 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 913 PM EDT WED APR 2 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-040113- /O.EXT.KTAE.FL.W.0022.000000T0000Z-140407T0000Z/ /BRUF1.1.ER.140403T0300Z.140404T0600Z.140406T1800Z.NO/ 813 PM CDT WED APR 2 2014 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:01 PM WEDNESDAY THE STAGE WAS 12.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY MIDNIGHT AND CONTINUE TO RISE TO NEAR 13.6 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON. * IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE RIVER NEAR BRUCE. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
657 WGUS82 KTAE 031301 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 901 AM EDT THU APR 3 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-041301- /O.EXT.KTAE.FL.W.0022.000000T0000Z-140407T1200Z/ /BRUF1.1.ER.140403T0300Z.140404T0600Z.140407T0600Z.NO/ 801 AM CDT THU APR 3 2014 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM THURSDAY THE STAGE WAS 13.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.6 FEET BY TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING. * IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE RIVER NEAR BRUCE. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
410 WGUS82 KTAE 040058 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 858 PM EDT THU APR 3 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-050058- /O.CON.KTAE.FL.W.0022.000000T0000Z-140407T1200Z/ /BRUF1.1.ER.140403T0300Z.140404T0600Z.140407T0600Z.NO/ 758 PM CDT THU APR 3 2014 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM THURSDAY THE STAGE WAS 13.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY FRIDAY MORNING. * IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE RIVER NEAR BRUCE. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
017 WGUS82 KTAE 041411 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1011 AM EDT FRI APR 4 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-051411- /O.EXT.KTAE.FL.W.0022.000000T0000Z-140408T0000Z/ /BRUF1.1.ER.140403T0300Z.140404T1800Z.140407T1800Z.NO/ 911 AM CDT FRI APR 4 2014 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM FRIDAY THE STAGE WAS 13.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EARLY AFTERNOON. * IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF... SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING. LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO FLOODING. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
809 WGUS82 KTAE 050354 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1154 PM EDT FRI APR 4 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-060354- /O.EXT.KTAE.FL.W.0022.000000T0000Z-140407T1800Z/ /BRUF1.1.ER.140403T0300Z.140404T0500Z.140407T1200Z.NO/ 1054 PM CDT FRI APR 4 2014 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 PM FRIDAY THE STAGE WAS 13.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL HOLD FAIRLY STEADY OR SLOWLY FALL THIS WEEKEND. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING. * IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF... SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING. LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO FLOODING. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
439 WGUS82 KTAE 051442 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1042 AM EDT SAT APR 5 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-051512- /O.CAN.KTAE.FL.W.0022.000000T0000Z-140407T1800Z/ /BRUF1.1.ER.140403T0300Z.140404T0500Z.140405T1130Z.NO/ 942 AM CDT SAT APR 5 2014 THE FLOOD WARNING IS CANCELLED FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * AT 9:01 AM SATURDAY THE STAGE WAS 12.9 FEET. * FELL BELOW FLOOD STAGE AT 6:30 AM SATURDAY. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.7 FEET BY TOMORROW MORNING. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Mar 30, 9:14 AM CDT, 14 minutes earlier.
Area forecast discussion, Mar 30, 9:14 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1014 AM EDT Sun Mar 30 2014
.Update...
The only updates this morning were to expire the small craft
advisory, and upgrade to a high risk for rip currents along Gulf
county beaches upon coordination with local beach patrol.
Otherwise, the forecast remains unchanged.
&&
.Prev Discussion [550 AM EDT]...
.Near Term [Through Today]...
The 09 UTC surface analysis showed a cold front across Central FL,
with an area of higher pressure building across the Southeast.
Vapor imagery and upper air data showed very dry, sinking air
aloft, so it's guaranteed not to rain today. In fact, clouds (if
any) will be few and far between. The GFS and ECMWF forecast the
1000-500mb thickness values to be about 50 m lower than the
airmass ahead of the cold front on Sunday- indicative of a cooler
airmass, but not exceptionally cold. We're forecasting highs in
the upper 60s to lower 70s (despite plenty of sun). Northwest to
North winds may be a little gusty this morning, but begin to
weaken later this afternoon.
.Short Term [Monday Through Tuesday Night]...
Deep layer ridging will be in place through the entire short term
period. The airmass will be very dry and this will result in quite
a variance between daytime and nighttime temperatures. Tonight
will be the coldest night with lows dipping to the upper 30s and
around 40 inland areas, 8 to 10 degrees below normal. Monday night
will be a few degrees warmer with lows around 40 to the mid 40s.
Monday's high temps will be in the upper 70s to around 80 and
around 80 to the mid 80s on Tuesday.
.Long Term [Wednesday Through Sunday]...
Deep layer high pressure will maintain warm and dry weather
across the region through Thursday. Look for daytime highs in the
lower 80s during this period with lows in the upper 40s to lower
50s. Rain chances will return to the forecast for Thursday night
through Saturday as the next frontal system approaches from the
west. Model discrepancies exist concerning how quickly the front
will move east, with the Euro being more progressive than the GFS.
Highest PoPs for this period will be on Friday ranging from 50
northwest to 10 southeast. Daytime temps during this wetter period
will be in the 70s with lows generally 55 to 60 degrees.
.Aviation...
[Through 12Z Monday] We expect unrestricted Vis and Cigs through the
period. NW to N winds 10-14 KT with higher gusts this morning and
early afternoon will gradually diminish and become less gusty late
this afternoon, then nearly calm tonight.
.Marine...
Advisory level winds have subsided, with cautionary levels
expected only for the next couple of hours. Winds will eventually
veer to onshore for the work week as high pressure slides slowly
to the east. Winds and seas will remain low with just a slight
increase on Thursday.
.Fire Weather...
RH values will be near or a little below locally critical values
this afternoon, but other factors (i.e. wind speed, ERC, and fuel
moisture) do not support Red Flag conditions today. With warmer
temperatures expected Monday afternoon, RH values are likely to be
lower than today, which could put Southeast AL near local Red Flag
criteria.
.Hydrology...
Minor flooding is forecast along the Choctawhatchee River at
Caryville early next week. Many rivers remain in action stage, but
no flooding is expected. Rainfall totals ending at 7 am Saturday
morning ranged from 2.5 inches in Southeast Alabama to 1.5 inches
elsewhere. The next chance for rain is Friday.
For the latest river stages and forecasts, please visit:
water.weather.gov/ahps2/index.php?wfo=tae
&&
.Preliminary Point Temps/PoPs...
Tallahassee 72 37 78 39 82 / 0 0 0 0 0
Panama City 68 46 74 51 79 / 0 0 0 0 0
Dothan 69 41 77 46 80 / 0 0 0 0 0
Albany 68 39 77 44 82 / 0 0 0 0 0
Valdosta 71 39 79 43 83 / 0 0 0 0 0
Cross City 71 39 78 42 82 / 0 0 0 0 0
Apalachicola 70 45 71 46 73 / 0 0 0 0 0
&&
.TAE Watches/Warnings/Advisories...
FL...High Rip Current Risk until 8 PM EDT (7 PM CDT) this evening
for Coastal Gulf County.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...HARRIGAN/FOURNIER
SHORT TERM...BARRY
LONG TERM...WOOL
AVIATION...FOURNIER
MARINE...BARRY/HARRIGAN
FIRE WEATHER...FOURNIER
HYDROLOGY...BOLDENThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 9:19 AM CDT | Rip Current Statement | TAE | Gulf | 9 hr |
Nearby
River Flood Warnings in Florida, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.